Items where Author is "Barczy, Mátyás"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Pap, Gyula and Baran, Sándor and Barczy, Mátyás and Fazekas, István and Gáll, József Mihály and Ispány, Márton (2009) Határeloszlástételek és alkalmazásaik = Limit theorems with applications. Project Report. OTKA.

Baran, Sándor and Barczy, Mátyás and Gáll, József Mihály (2009) Sztochasztikus modellek statisztikai vizsgálata = Statistical investigation of stochastic models. Project Report. OTKA.

Barczy, Mátyás and Pap, Gyula (2008) Weakly infinitely divisible measures on some locally compact Abelian groups. Lithuanian Mathematical Journal, 48 (1). pp. 17-29. ISSN 0363-1672 (print), 1573-8825 (online)

Barczy, Mátyás and Pap, Gyula (2006) Fourier transform of a Gaussian measure on the Heisenberg group. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 42 (5). pp. 607-633. ISSN 0246-0203

Barczy, Mátyás and Pap, Gyula (2006) Portmanteau theorem for unbounded measures. Statistics and Probability Letters, 76 (17). pp. 1831-1835. ISSN 0167-7152

This list was generated on Sat May 26 09:54:20 2018 CEST.